# SDR U2RA201506160001

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 67,066 hours, 23,071 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54336
- Condition: Discharged
- Location: Emergency Lights
- Part time: 67,066 hours, 23,071 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  TROUBLESHOT IAW AMM 33-51-07.  FOUND BATTERY PACKS DISCHARGED.  R & R THE BATTERY PACKS IAW AMM 33-51-07.  OPS CHECKED GOOD.
